# SDR MASA2011051602743

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,870 hours, 13,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING STRAP AT PAX DOOR BROKEN.  R2 BONDING STRAP.
